zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
New iterative scheme with nonexpansive mappings for equilibrium problems and variational inequality problems in Hilbert spaces. (English) Zbl 1204.65082
The authors introduce a new iterative scheme for finding the common element of the set of solutions of an equilibrium problem and the set of fixed points of an infinite family of nonexpansive mappings in a Hilbert space and prove the strong convergence of the iterative scheme to the unique solution of a variational inequality problem. The authors propose that the iterative scheme of this paper can be studied in Banach spaces also. In fact the paper will enter into the standard references in the field.

65K15Numerical methods for variational inequalities and related problems
47H09Mappings defined by “shrinking” properties
47J25Iterative procedures (nonlinear operator equations)
47N10Applications of operator theory in optimization, convex analysis, programming, economics
49J40Variational methods including variational inequalities
65J15Equations with nonlinear operators (numerical methods)
Full Text: DOI
[1] Kinderlehrer, D.; Stampacchia, G.: An introduction to variational inequalities and their applications, (1980) · Zbl 0457.35001
[2] Xu, H. K.: Viscosity approximation methods for nonexpansive mappings, J. math. Anal. appl. 298, 279-291 (2004) · Zbl 1061.47060 · doi:10.1016/j.jmaa.2004.04.059
[3] Deutsch, F.; Yamada, I.: Minimizing certain convex functions over the intersection of the fixed point sets of nonexpansive mappings, Numer. funct. Anal. optim. 19, 33-56 (1998) · Zbl 0913.47048 · doi:10.1080/01630569808816813
[4] Xu, H. K.: Iterative algorithm for nonlinear operators, J. lond. Math. soc. 66, 240-256 (2002) · Zbl 1013.47032
[5] Xu, H. K.: An iterative approach to quadratic optimization, J. optim. Theory appl. 116, 659-678 (2003) · Zbl 1043.90063 · doi:10.1023/A:1023073621589
[6] Yamada, I.: The hybrid steepest descent method for the variational inequality problem over the intersection of fixed point sets of nonexpansive mappings, Inherently parallel algorithm for feasibility and optimization, 473-504 (2001) · Zbl 1013.49005
[7] Yamada, I.; Ogura, N.; Yamashita, Y.; Sakaniwa, K.: Quadratic approximation of fixed points of nonexpansive mappings in Hilbert spaces, Numer. funct. Anal. optim. 19, 165-190 (1998) · Zbl 0911.47051 · doi:10.1080/01630569808816822
[8] Marino, G.; Xu, H. K.: A general iterative method for nonexpansive mappings in Hilbert spaces, J. math. Anal. appl. 318, 43-52 (2006) · Zbl 1095.47038 · doi:10.1016/j.jmaa.2005.05.028
[9] Ceng, L. -C.; Guu, S. M.; Yao, J. C.: Hybrid viscosity-like approximation methods for nonexpansive mappings in Hilbert spaces, Comput. math. Appl. (2009) · Zbl 1192.47054
[10] Blum, E.; Oettli, W.: From optimization and variational inequalities to equilibrium problems, Math. student 63, 123-145 (1994) · Zbl 0888.49007
[11] Combettes, P. L.; Hirstoaga, S. A.: Equilibrium programming in Hilbert spaces, J. nonlinear convex anal. 6, 117-136 (2005) · Zbl 1109.90079
[12] Takahashi, S.; Takahashi, W.: Viscosity approximation methods for equilibrium problems and fixed point problems in Hilbert spaces, J. math. Anal. appl. 331, 506-515 (2007) · Zbl 1122.47056 · doi:10.1016/j.jmaa.2006.08.036
[13] Bauschke, H. H.: The approximation of fixed points of compositions of nonexpansive mappings in Hilbert space, J. math. Anal. appl. 202, 150-159 (1996) · Zbl 0956.47024 · doi:10.1006/jmaa.1996.0308
[14] Bauschke, H. H.; Borwein, J. M.: On projection algorithms for solving convex feasibility problems, SIAM rev. 38, 367-426 (1996) · Zbl 0865.47039 · doi:10.1137/S0036144593251710
[15] Colao, V.; Marino, G.; Xu, H. -K.: An iterative method for finding common solution of equilibrium and fixed problems, J. math. Anal. appl. 344, 340-352 (2008) · Zbl 1141.47040 · doi:10.1016/j.jmaa.2008.02.041
[16] Combettes, P. L.: The foundations of set theoretic estimation, Proc. IEEE 8, 182-208 (1993)
[17] Combettes, P. L.: Constrained image recovery in a product space, , 2025-2028 (1995)
[18] Deutsch, F.; Hundal, H.: The rate of convergence of dykstra’s cyclic projections algorithm: the polyhedral case, Numer. funct. Anal. optim. 15, 537-565 (1994) · Zbl 0807.41019 · doi:10.1080/01630569408816580
[19] Youla, D. C.: Mathematical theory of image restoration by the method of convex projections, Image recovery: theory and applications, 29-77 (1987)
[20] Moudafi, A.: Viscosity approximation methods for fixed-points problems, J. math. Anal. appl. 241, 46-55 (2000) · Zbl 0957.47039 · doi:10.1006/jmaa.1999.6615
[21] Goebel, K.; Kirk, W. A.: Topics in metric fixed-point theory, (1990) · Zbl 0708.47031
[22] Maingé, P. E.: Approximation methods for common fixed points of nonexpansive mappings in Hilbert spaces, J. math. Anal. appl. 325, 469-479 (2007) · Zbl 1111.47058 · doi:10.1016/j.jmaa.2005.12.066